Web of Science: 10 cites, Scopus: 11 cites, Google Scholar: cites
Singular integrals on Sierpinski gaskets
Chousionis, Vasilis (University of Helsinki. Department of Mathematics and Statistics)

Data: 2009
Resum: We construct a class of singular integral operators associated with homogeneous Calderón-Zygmund standard kernels on d-dimensional, d < 1, Sierpinski gaskets Ed. These operators are bounded in L2(μd) and their principal values diverge μd almost everywhere, where μd is the natural (d-dimensional) measure on Ed.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Singular integrals ; Self similar sets
Publicat a: Publicacions matemàtiques, V. 53 n. 1 (2009) p. 245-256, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140678
DOI: 10.5565/PUBLMAT_53109_11


12 p, 154.8 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-15, darrera modificació el 2021-08-22



   Favorit i Compartir